# SDR DL757031140

- Difficulty date: December 27, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N604DL
- Make and model: Boeing 757232
- Aircraft serial: 22811
- Aircraft time: 61,340 hours, 33,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 60772
- Condition: Inoperative
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON LAYOVER, F/C RIGHT UPPER EMERGENCY LIGHTS AND R1 EXIT LIGHT INOP.  REPLACED POWER SUPPLY.
